# SDR UALA2011112706505

- Difficulty date: November 24, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 38,078 hours, 14,679 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Unsecure
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING INBD FLAP TRACK FAIRING LATERAL MOVEMENT OUT OF LIMITS.  LATERAL MOVEMENT MEASURES (.562 INCHES) LIMIT IS .449 INCHES.  REMOVED PANEL 531AT DISCONNECTED CONTROL AND SIDESTAY RODS MOVEABLE FLAP TRACK FAIRING LOWERED AND HELD UP IN POSITION WITH STRING.  REBUSHED FLAP TRACK FAIRING I.A.W. AMM, SECURED FAIRING.
